# SDR SWIA202412101313

- Difficulty date: October 11, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 38,143 hours, 24,733 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL27 LONGITUDINAL FLOOR BEAM TOP CAP IS CORRODED AT APPROX. FS1031     (C-CHECK RO 12/8/2024)    REPAIRED RBL 27 FLOOR BEAM AT F/S 1031 IAW REO 670-53-61-2390 REV. -- DATED 2024-10-20 STEPS 1, 2, 3, 4, 5, 6. COMPLIED WITH 51-900-1002-SKY.
